# SDR EE4Y20110034

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919572512
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E BUTE DOOR P/N: 5919572-512 DELAMINATED.  DELAMINATED BUTE DOOR WAS REPAIRED BY LOCAL DER.
